# SDR DHL98712004

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS WORKING AND SKIN WAVING AT BS 1343 RT AT WL 259.5 ABOVE NR 2 ENGINE COWL DOOR.  CUT OUT DAMAGED SECTION OF SKIN, INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 5 X 7.  N/R 6681.
